# SDR P2EA00201

- Difficulty date: June 8, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Position
- Location: Nr 6 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: A

## Discrepancy

ORD - FLT 420 - DIVERTED ORD, NO EMERGENCY DECLARED, LANDING UNEVENTFUL.  ON CLIMB-OUT, NR 6 SLAT LIGHT CAME ON ALONG WITH LEADING EDGE FLAP TRANSIT LIGHT.  LIGHTS WENT OUT AFTER 30 SECONDS, THEN CAME BACK ON FOR A SHORT PERIOD OF TIME, THEN BACK OUT.  NO FURTHER PROBLEMS ON CLIMB-OUT.  REPOSITIONED AND CLEANED NR 6 LEADING EDGE SLAT PROXIMITY SENSOR AS PER MM 27-81-0 AND MM 27-88-11.  OPERATIONAL CHECK NORMAL.  (M)
